# SDR 97ZZZX2531

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Cockpit Sta 243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH COCKPIT SUPPORT ANGLES CRACKED APPROXIMATELY STA 243.  FABBLED AND INSTALLED TWO NEW SUPPORT ANGLES IAW 727 SRM 51-20-1 AND SRM 51-30-2.
